Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » sci.math.* » sci.math

Topic: MAJOR MATHEMATICAL PROOF OF CORRECT PI VALUE RECORDED HERE
Replies: 5   Last Post: Jan 15, 2014 7:59 PM

Advanced Search

Back to Topic List Back to Topic List Jump to Tree View Jump to Tree View   Messages: [ Previous | Next ]
Inverse 18 Mathematics

Posts: 175
Registered: 7/23/10
Re: MAJOR MATHEMATICAL PROOF OF CORRECT PI VALUE RECORDED HERE
Posted: Nov 8, 2013 9:30 AM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply

On November 7, 2013, Robin wrote:
> On 07/11/2013 18:00, hope9900@frontier.com wrote:
>

> > The paper has been published and recorded here and takes more than
>
> > the average Mathematical brain to figure it out.
>
>
>

> >  Precise Finite Valu. Pure and Applied Mathematics Journal. Vol. 2,
>
> > No. 5, 2013, pp. 169-173. doi: 10.11648/j.pamj.20130205.14 Abstract:
>
>
>
> Did you actually look at the journal's cover picture?


You're definitely right. How could they publish a paper about pi in a journal having pi on its cover? They must write to the editors to have them modify their cover to correct their mistake. The author or the journal is mistaken, but which one?

If this protest doesn't work, maybe we can suggest them to publish in a cooking journal without pie on its cover.



Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.